MathSciNet Relay Station
MathSciNet bibliographic data
MR835795 (87g:42026) 42B10 (42B15)
Sogge, Christopher D. Oscillatory integrals and spherical harmonics. Duke Math. J. 53 (1986), no. 1, 43–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement